MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET
Catalog Number A1134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a to a 99" (251 cm) appx 6.8 ml, transfer set w/check valve, nanoclave® t-connector, anti-siphon valve, 0.2 micron filter, luer lock that experienced breakage during patient use.The reporter stated that when changing fluids and spiking pn bag, tubing (single lumen tpn tubing set) got faulty with one of the tubes breaking off.Then, neonatal nurse practitioner was contacted at 17:43 and was told to use new tubing for pn bag.Critical nurse was notified of incident, faulty tubing was delivered to the charge nurse office and collected by manager.The event date occurred on (b)(6) 2025 during patient use.Thus, there was patient involvement, no human harm and unknown delay in therapy reported.
 
Additional Manufacturer Narrative
Received one used a1134 transfer set for inspection.As received, the nano t-connector was broken.The area of the break was examined and found to have stress whitening on one side while the other side was higher.The reported complaint can be confirmed.The probable cause is due to an unintentional bending force during use.The device history recordreview could not be conducted because no lot number was identified.Corrected information can be found in d10.

Brand Name
99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21931418
Report Number9617594-2025-00861
Device Sequence Number8714833
Product Code FMG
UDI-Device Identifier00887709069077
UDI-Public00887709069077
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1134
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUIDS, MFR UNK; UNSPECIFIED PARENTERAL NUTRITION (PN), MFR UNK
Patient SexUnknown